Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Light menstrual bleeding, stomach bloating, vaginal spotting. Negative pregnancy test. Pregnant?

Hi doc I m really worried last month my period was very light and on the 15 my stomach is really big and hard at the lower abdominal and hurt if I push it in this month my period came early but is on and of and not heavy I don t have any pregnancy signs and my test was negative I don t know what to make of it I m on nothing no prevention
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
As the test is negative there is less possibility for pregnancy.
The symptoms you are experiencing can be part of some hormonal imbalance.
So you better consult gynecologist once go for one ultrasound which will rule out PCOD(poly cystic ovary disease) etc.
If needed you can go for hormonal evaluation including thyroid profile, which can help to some extent in detecting the possible cause.
Take care.
Answered: Wed, 13 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor